# SDR DALA2016093007045

- Difficulty date: September 29, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 55,291 hours, 22,534 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD R1 DOOR, CUTOUT, FORWARD SIDE, NR 1 CRACK ON FORWARD SIDE OF CUTOUT AT FLOOR.  MAINTENANCE REPAIRED FORWARD R1 DOOR CUT OUT FORWARD STUB FRAME IAW ER/A 550634-14 REV O.
